UNIGE document Scientific Article
previous document  unige:98669  next document
add to browser collection
Title

Syndrome DRESS (drug reaction with eosinophilia and systemic symptoms)

Authors
Tehrany, Yassaman Alipour
Published in Revue médicale suisse. 2016, vol. 12, no. 513, p. 684-6,688-90
Abstract Cutaneous drug eruptions are delayed type hypersensitivity reactions that can be potentially life threatening. Severe cutaneous adverse reactions encompass the acute generalized exanthematous pustulosis (AGEP), the drug reaction with eosinophilia and systemic symptoms (DRESS), the Stevens-Johnson syndrome (SJS) and the toxic epidermal necrolysis (TEN, synonym: Lyell syndrome). In this article, we focus on the DRESS syndrome, which associates skin eruption and systemic symptoms. Its mortality rate is estimated at 10%. Therefore early diagnosis and the interruption of the culprit drug are crucial. In this review, we discuss the physiopathology, the most common eliciting drugs, the diagnostic criteria and the proposed treatments of DRESS.
Keywords DiagnosisDifferentialDrug Hypersensitivity Syndrome/diagnosis/physiopathologyHumans
Identifiers
PMID: 27197323
Full text
Article (Published version) (5.8 MB) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research group Mécanismes des pathologies de l'inflammation cutanée (919)
Citation
(ISO format)
TEHRANY, Yassaman Alipour et al. Syndrome DRESS (drug reaction with eosinophilia and systemic symptoms). In: Revue médicale suisse, 2016, vol. 12, n° 513, p. 684-6,688-90. https://archive-ouverte.unige.ch/unige:98669

38 hits

0 download

Update

Deposited on : 2017-11-07

Export document
Format :
Citation style :